Change search
ReferencesLink to record
Permanent link

Direct link
Dirac eigenvalues for generic metrics on three-manifolds
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0002-9184-1467
2003 (English)In: Annals of Global Analysis and Geometry, ISSN 0232-704X, E-ISSN 1572-9060, Vol. 24, 95-100 p.Article in journal (Refereed) Published
Abstract [en]

We show that for generic Riemannian metrics on a closed spin manifold of dimension three the Dirac operator has only simple eigenvalues.

Place, publisher, year, edition, pages
2003. Vol. 24, 95-100 p.
Keyword [en]
spectrum of the Dirac operator, simple eigenvalues, generic metrics
National Category
Mathematical Analysis
URN: urn:nbn:se:kth:diva-47743DOI: 10.1023/A:1024231524848ISI: 000183554100004OAI: diva2:456094
QC 20111114Available from: 2011-11-12 Created: 2011-11-12 Last updated: 2011-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Dept.)
In the same journal
Annals of Global Analysis and Geometry
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link